Buscar

Estamos realizando la búsqueda. Por favor, espere...

Superprojective Banach spaces

Abstract: We study superprojective Banach spaces. We show that they cannot contain copies of ?1, which restricts the search for non-reflexive examples of these spaces. We also show that the class of superprojective spaces is stable under finite products, certain unconditional sums, certain tensor products, and other operations, providing new examples.

 Fuente: J. Math. Anal. Appl., 2016, 437(2), 1140-1151

 Editorial: Academic Press Inc.

 Fecha de publicación: 01/05/2016

 Nº de páginas: 12

 Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.jmaa.2016.01.033

 ISSN: 0022-247X,1096-0813

 Proyecto español: MTM2013-45643

 Url de la publicación: https://doi.org/10.1016/j.jmaa.2016.01.033

Autoría

JAVIER PELLO GARCIA